Jump to content
CrazyBoards.org

Intermittent Tremor


Recommended Posts

I seem to have developed an intermittent tremor. Is it a med side effect? Is it weird that it comes and goes? I seem to have good days and bad days. It's always there though. It makes it hard to do really fine motor stuff.

 

I've had it since before I started taking Abilify. I do have prn cogentin for sometimes when I get this inner restlessness/twitchiness/must-move feeling. I don't think I've noticed if it helps with the tremor. Might it? I think it's worse when I take the ritalin.

 

Link to comment
Share on other sites

Some people who take Abilify report a tremor. I am lucky and have no tremor from it (I also take Ritalin). If it is bothering you, bring it up to your pdoc. I don't know whether cogentin helps or not, but it is possible a beta blocker might help, but keep in mind that I'm no doctor and you need to talk to your doctor about this.

Link to comment
Share on other sites

  • 8 months later...

Yes, I have tremors.  Propranolol really helps with those.

This. I have had a benign tremor my whole life, The biggest problems are when I have to do public speaking or videography. Propranolol works perfectly and very quick. 

Also check your blood sugar. Sometimes if I do not get enuf protein and carbs, I get a trifle hypoglycemic which plays havoc with my tremor.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...